I took levaquin for 16 days and I am have lots of leg cramps.
Hello my friend,
I checked the list of possible side effects and leg cramps is not listed, I suggest you contact your Dr. and let him / her know what you are experiencing.-
List of possible side effects of Levaquin for future reference:
I hope you get well soon and it is nothing too serious.-
All the best and take care.-
from personal experience I have had side effects that did occour just while using the drug I only recall one incident in which it took me 3 days to a week for me to feel normal again, if your symptoms are from your gastrointestinal tract and or bothersome you need to be sure and notify the doctor, they do not suggest you discontinue any antibiotic without talking to the doctor in which case if it is necessary then the doctor will usually find another antibiotic to use because you need those blood levels to fight the infection stopping an antibiotic before time allows the infection to become resistant to drugs that are able to kill the bacteria
From the answer you received yesterday to chek with your doctor is the best idea. The cramps are not listed as a side affect, but damage to tendons, especially the Achilles tendon is listed. If you have damage to that tendon, I would surmise that the streching, and turning while one is alsleep could cause leg cramps with a damaged tendon. PLEASE check with your doctor right away! I read this on this web side under drug side effects.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am very worried about the tendon damage that can occur with Levaquin. I am a 59 yr old female and?
Posted 26 Mar 2010 • 1 answer
Posted 21 Jun 2012 • 3 answers
Posted 26 Aug 2014 • 4 answers
Posted 22 Nov 2014 • 2 answers
Posted 8 Dec 2015 • 2 answers